# SDR CA090113004

- Difficulty date: January 12, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260007
- Condition: Cracked
- Location: Cockpit
- Part time: 7 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, PILOT`S MAIN WINDSHIELD CRACKED.  UNDER INVESTIGATION. (TC NR 20090113004)
